# SDR DALA2019102856203

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 95,202 hours, 13,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEAT 32F-AFT ARE INOPERATIVE REPAIRED SHORTED CONNECTOR AT SEAT ROW 38 AND EMERGENCY LIGHT TEST GOOD.
